| Model Number |
9529 |
| Medical Device Problem Codes |
Over-Sensing (1438); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) experienced oversensing and undersensing.The icm remains in use.No patient complications have been reported as a result of this event.